# SDR 96FDEA00843

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540145
- Condition: Chafed
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0400 AND 007, DAMAGED LOWER FLOOR BEAM DUE TO SCREW PROTRUSION CHAFING AT BS 680 LBL TO RBL 18 WL 200.  *S/D*  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, DRILLED AND INSTALLED WORKED IAW FEDEX SRM 53-10-8 FIG 2.
